Journal Article

Swine Flu (S-OIV) Pandemic

G.J. Ebrahim

in Journal of Tropical Pediatrics

Volume 56, issue 1, pages 1-3
Published in print February 2010 | ISSN: 0142-6338
Published online January 2010 | e-ISSN: 1465-3664 | DOI: http://dx.doi.org/10.1093/tropej/fmp130
Swine Flu (S-OIV) Pandemic

Show Summary Details

Journal Article.  1541 words.  Illustrated.

Subjects: Paediatrics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.